MathSciNet Relay Station
MathSciNet bibliographic data
MR1422618 11P81 (05A17 05A30 11K99 33D15 60K99)
Rawlings, Don A probabilistic approach to some of Euler's number-theoretic identities. Trans. Amer. Math. Soc. 350 (1998), no. 7, 2939–2951.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement